# SDR WX0A2015061972671

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,403 hours, 24,511 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HI ON AT 200 AFTER TAKEOFF.  APU WAS RUNNING WITH AIR OFF.  COMPLIED WITH QRH 21.4, LIGHT WENT OUT AFTER 1:15 DURING STEP 5.  REFERENCE WO 00258905, PERFORMED TASK CARD 21-059-005, FOUND CLAMP LT HEAT EXCHANGER CLAMP LEAK RE-SECURED.
